# SDR HALA0600568

- Difficulty date: August 3, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGITUDINAL BEAM AT BS 977 - 999, AT FASTENER HOLES.  INSTALLED FABRICATED FLOOR REPAIR BEAM AND SPLICE FROM 7075T60, .125" WITH LOT 712588 AT BS 977-999, LBL 33 AS PER SRM 53-00-51 - 2R3 AND AS PER SRM 51-04-02.
